MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932156
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a left total hip done 28years ago by an unknown surgeon at unknown hospital.X-rays showed it to be a corail stem and pinnacle cup.Patient was showing signs of poly wear and brought in for head and liner exchange.Surgical delay was unknown.Doi: unknown.Dor: (b)(6) 2024.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MAR +4 10D 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19575097
Report Number1818910-2024-13403
Device Sequence Number12892893
Product Code LPH
UDI-Device Identifier10603295014072
UDI-Public10603295014072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121932156
Device Lot NumberU72DHI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HIP ACETABULAR CUP PINNACLE; UNK HIP FEMORAL HEAD CERAMIC; UNK HIP FEMORAL STEM CORAIL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale